# SDR SWAA2024080822264

- Difficulty date: August 4, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED EMERGENCY LIGHT - OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. FOUND FOLLOWING EMERGENCY LIGHTS INOPERATIVE L1063; L731; L1086; L273; L1065 STA 480 AND L1187 (M1675 EMERGENCY LIGHT BATTERY PACK) AND L1065 STA 500C; 520; 560 AND 640 (M2335 EMERGENCY LIGHT BATTERY PACK).  PERFORMED TROUBLESHOOTING AS PER B737 FIM 33-50 TASK 801 AND SSM 33-51-12; SSM 33-51-21 AND SSM 33-51-11. FOUND M1675 AND M2335 EMERGENCY EXIT LIGHT BATTERY PACKS DEFECTIVE. REMOVED AND REPLACED M1675 AND M2335 EMERGENCY EXIT LIGHT BATTERY PACKS AS PER B737 AMM 33-51-06-960-805. INSTALLATION TEST PASSED.;[02] VERIFIED STEP 1.
